The Annals of Statistics

On a Conjecture of Huber Concerning the Convergence of Projection Pursuit Regression

Lee K. Jones

Full-text: Open access

Abstract

We generalize the projection pursuit procedure of Friedman and Stuetzle (abstract version) and prove strong convergence. This answers a question of Huber.

Article information

Source
Ann. Statist., Volume 15, Number 2 (1987), 880-882.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350382

Digital Object Identifier
doi:10.1214/aos/1176350382

Mathematical Reviews number (MathSciNet)
MR888447

Zentralblatt MATH identifier
0664.62061

JSTOR
links.jstor.org

Subjects
Primary: 62H99: None of the above, but in this section

Keywords
Projection pursuit ridge function strong convergence

Citation

Jones, Lee K. On a Conjecture of Huber Concerning the Convergence of Projection Pursuit Regression. Ann. Statist. 15 (1987), no. 2, 880--882. doi:10.1214/aos/1176350382. https://projecteuclid.org/euclid.aos/1176350382


Export citation